Hello and Welcome to ‘Ask A Doctor’ service.
I have reviewed your query and here is my advice.
The mentioned drug is used in heart failure case. So it's not that you have stopped medication by your own. Dyspnea can occur because of uncontrolled heart failure case. Investigate with EKG just now and continue medication for heart failure.
Hope I have answered your query.
Let me know if I can assist you further.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
I have shortness of breath after walking a short distantance and my heart will race.I have back stenosis with pain and leg weakness.My dr. said its anxiety and sent me to a physicologist,I have no problems in that regard,and did help.Iv; had some heart tests and wasn t told any thing except to start walking and I would love to,but I get dizzy and fall which I never did before sorry for all mistakes. joan
I have COPD and emphysema an have recently gotten more short of breath and am coughing up copious amounts of clear mucus. I also have started having edema in my lower legs that shows up if I wear socks. This is what made me start thinking about congestive heart failure. Do you have a lot of clear sputum with CHF?
I have been diagnosed w/ hypertrophic cardiomyopathy. My cardiologist, Dr. Raza, increased my metropolol medication, and it has brought my blood pressure down about 10 points. Now my BP ranges from 130 systolic, 60-70 diastolic. Is he handling my condition properly? I have shortness of breath always. Helen Barnett, Bedford, IN